As an Amazon Associate I earn from qualifying purchases.
Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.

This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.

This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night.
Join thousands of nasal decongestion customers. Click add-to-Cart Today. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages.

How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.
Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.

How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.
Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. How to treat cold symptoms: stay hydrated, phenylephrine HCl, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, 10 mg tablets. Sinus congestion occurs when the tissue lining in the nose becomes swollen.


Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs.
4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, itchy, watery eyes, sneezing, and runny nose. Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands. This allergy medicine calms hay fever or other respiratory allergies.

Our product relieves painful pressure and nasal congestion to help you breathe and think more clearly. Directions for use: for adults and children 12 years and over: take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours.
Non-drowsy, all-day relief: take welmate's nasal decongestant tablets anytime throughout the day. Also reduces fever, helps relieve headaches and minor aches and pain. Nasal decongestant: non-drowsy formula that temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold.
1. Good Sense
#ad
Common Cold and Upper Respiratory Allergies, GoodSense Maximum Strength Nasal Decongestant PE, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Phenylephrine HCl 10 mg, 72 Count
#adGood Sense #ad - Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.
More information #ad
Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Non-drowsy relief so you can power through your day. Aspirin and gluten free.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 4.38 Inches |
Length | 3.25 Inches |
Weight | 0.09 Pounds |
Width | 1 Inches |
Part Number | 370030147403-1 |
Model | 370030147403-1 |
More information #ad
2. Sudafed
#ad
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
#adSudafed #ad - 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.
More information #ad
The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief.Brand | Sudafed #ad |
Manufacturer | Johnson & Johnson Consumer Inc. #ad |
Height | 2.88 Inches |
Length | 0.63 Inches |
Weight | 0.04 Pounds |
Width | 4.56 Inches |
Part Number | 300450581365 |
Model | 300450581365 |
More information #ad
3. GENCARE GENERIC HEALTHCARE
#ad
GenCare, Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness
#adGENCARE GENERIC HEALTHCARE #ad - Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime. Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle.This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night.
More information #ad
Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms. Join thousands of nasal decongestion customers. Click add-to-Cart Today. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages.
Brand | GENCARE GENERIC HEALTHCARE #ad |
Manufacturer | GENCARE GENERIC HEALTHCARE #ad |
Part Number | EB-021 |
More information #ad
4. Amazon Basic Care
#ad
10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, Amazon Basic Care Maximum Strength Nasal Decongestant PE, 72 Count, Phenylephrine HCl
#adAmazon Basic Care #ad - Sinus congestion occurs when the tissue lining in the nose becomes swollen. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.
More information #ad
How to treat cold symptoms: stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 2.88 Inches |
Length | 1.38 Inches |
Width | 4.25 Inches |
More information #ad
5. Amazon Basic Care
#ad
10 mg, 36 Count, phenylephrine hcl tablets, Basic Care Sinus pe
#adAmazon Basic Care #ad - Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.
More information #ad
Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. How to treat cold symptoms: stay hydrated, phenylephrine HCl, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, 10 mg tablets. Sinus congestion occurs when the tissue lining in the nose becomes swollen.
Brand | Amazon Basic Care #ad |
Manufacturer | PERRIGO COMPANY #ad |
Height | 3.25 Inches |
Length | 1 Inches |
Width | 4.38 Inches |
More information #ad
6. Instaclear
#ad
Stops Snoring, Breathe Better, Cold & Allergy, Nasal Congestion Relief, Instaclear Extra-Strength Nasal Strips, Extra Strength Tan, Tan 50 ct | Works Instantly
#adInstaclear #ad - Ideal for use while sleeping, during the day, or while exercising. Extra-strength nasal strips are 50% stronger than Instaclear non-extra-strength nasal strips.More information #ad
Instantly opens nasal passages to increase airflow and help you breathe easier. Helps reduce snoring, improve sleep quality, and provide cold and allergy Relief. Includes 50 tan nasal strips.Brand | Instaclear #ad |
Manufacturer | ASO Corp #ad |
Height | 4 Inches |
Length | 2 Inches |
Width | 3 Inches |
Part Number | 194258 |
Model | 194258 |
More information #ad
7. Rite Aid
#ad
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief
#adRite Aid #ad - Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs.
More information #ad
Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older.44 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, itchy, watery eyes, sneezing, and runny nose. Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands. This allergy medicine calms hay fever or other respiratory allergies.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 037000359067 |
More information #ad
8. WELMATE
#ad
WELMATE | Nasal Decongestant PE | Phenylephrine HCl 10 mg | Maximum Strength | Sinus Relief | for Cold & Allergies | Non-Drowsy | Antihistamine | Pain Relief | Decongestants for Adults | 200 Tablets
#adWELMATE #ad - This helps to lessen discomfort and makes it easier to breathe by relieving sinus pressure, nasal blockages and sinus congestion. Breathe easier, feel better: welmate's maximum strength Nasal Decongestant PE works by decreasing swelling in the nose and ears.Our product relieves painful pressure and nasal congestion to help you breathe and think more clearly. Directions for use: for adults and children 12 years and over: take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours.
More information #ad
Maximum strength ingredients: the active ingredient in Welmate Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Suda-fed PE Congestion. Non-drowsy, all-day relief: take welmate's nasal decongestant tablets anytime throughout the day. Also reduces fever, helps relieve headaches and minor aches and pain. Nasal decongestant: non-drowsy formula that temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold.
Brand | WELMATE #ad |
Manufacturer | WELMATE #ad |
More information #ad